# SDR 2004F00066

- Difficulty date: September 26, 2003
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53470269200000
- Condition: Corroded
- Location: Floor Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND FLOOR SUPPORT FITTING AT AFT CARGO COMPARTMENT FRAME 56, LBL 12 IS CORRODED AROUND 2 EACH FASTENER HOLES.  REMOVED AND REPLACED FLOOR SUPPORT FITTING AT FRAME 56, LBL 12, IN AFT CARGO PIT.  (M)
